Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 227, NWS Amarillo, TX

September 27, 2012Cimarron County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Sep 27, 2012, 9:00 PM CDT for Cimarron County, Oklahoma. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 27, 2012, 9:00 PM CDT (02:00 UTC)
Expired
Sep 27, 2012, 10:00 PM CDT
In force
60 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

County Cimarron County, OK

The radar

The Amarillo radar (KAMA), 174 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 27, 9:00 PM CDTTSTM WND GST 613 Sse Boise City, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 27, 5:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 216 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
216 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
1118 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WUUS54 KAMA 280200
SVRAMA
OKC025-280300-
/O.NEW.KAMA.SV.W.0227.120928T0200Z-120928T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
900 PM CDT THU SEP 27 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA...

* UNTIL 1000 PM CDT

* AT 858 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
  LOCATED NEAR BOISE CITY...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOISE CITY...         KEYES...              GRIGGS...
  FELT...               STURGIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3650 10204 3651 10286 3688 10261 3700 10207
      3700 10203
TIME...MOT...LOC 0200Z 281DEG 23KT 3674 10250

$$

LG
4 follow-up statements
848 
WWUS54 KAMA 280217
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
917 PM CDT THU SEP 27 2012

OKC025-280300-
/O.CON.KAMA.SV.W.0227.000000T0000Z-120928T0300Z/
CIMARRON OK-
917 PM CDT THU SEP 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CIMARRON
COUNTY UNTIL 1000 PM CDT...

AT 914 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6 MILES EAST OF BOISE
CITY...MOVING EAST AT 25 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  BOISE CITY...         KEYES...              GRIGGS...
  FELT...               STURGIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3650 10204 3651 10286 3688 10261 3700 10207
      3700 10203
TIME...MOT...LOC 0217Z 274DEG 23KT 3674 10237

$$

LG
566 
WWUS54 KAMA 280228
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
928 PM CDT THU SEP 27 2012

OKC025-280300-
/O.CON.KAMA.SV.W.0227.000000T0000Z-120928T0300Z/
CIMARRON OK-
928 PM CDT THU SEP 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CIMARRON COUNTY UNTIL 1000 PM CDT...

AT 926 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF
KEYES...OR 12 MILES EAST OF BOISE CITY...MOVING EAST AT 25 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  BOISE CITY...         KEYES...              GRIGGS...
  FELT...               STURGIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3650 10204 3651 10283 3684 10259 3700 10207
      3700 10203
TIME...MOT...LOC 0228Z 272DEG 22KT 3675 10228

$$

LG
287 
WWUS54 KAMA 280241
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
941 PM CDT THU SEP 27 2012

OKC025-280300-
/O.CON.KAMA.SV.W.0227.000000T0000Z-120928T0300Z/
CIMARRON OK-
941 PM CDT THU SEP 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CIMARRON COUNTY UNTIL 1000 PM CDT...

AT 939 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES SOUTHEAST OF
KEYES...OR 17 MILES EAST OF BOISE CITY...MOVING EAST AT 25 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  BOISE CITY...         KEYES...              GRIGGS...
  FELT...               STURGIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3650 10204 3651 10283 3684 10259 3700 10207
      3700 10203
TIME...MOT...LOC 0241Z 270DEG 21KT 3676 10219

$$

LG
271 
WWUS54 KAMA 280249
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
949 PM CDT THU SEP 27 2012

OKC025-280300-
/O.CON.KAMA.SV.W.0227.000000T0000Z-120928T0300Z/
CIMARRON OK-
949 PM CDT THU SEP 27 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CIMARRON COUNTY UNTIL 1000 PM CDT...

AT 947 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES NORTH OF GRIGGS...
OR 20 MILES EAST OF BOISE CITY...MOVING EAST AT 25 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  KEYES...              GRIGGS...             STURGIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3674 10243 3700 10203 3650 10204 3651 10269
TIME...MOT...LOC 0249Z 280DEG 20KT 3670 10213

$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 6:26 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Sep 27, 6:26 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
626 PM CDT THU SEP 27 2012

.UPDATE...
UPDATED THE FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH 655 FOR THE
WESTERN AND CENTRAL OKLAHOMA PANHANDLE AND THE NORTHWEST AND NORTH
CENTRAL TEXAS PANHANDLE. THUNDERSTORMS WERE DEVELOPING IN
SOUTHEASTERN CO AND WILL PROPAGATE TO THE SOUTHEAST THIS EVENING.
ADDITIONAL STORMS ARE EXPECTED TO MOVE ACROSS THE PANHANDLES LATER
TONIGHT. WHILE INSTABILITY IS NOT TOO IMPRESSIVE...SOME OF THESE
STORMS CAN STILL BECOME SEVERE DUE TO FAVORABLE BULK SHEAR VALUES.
UPDATED FORECAST PRODUCTS HAVE BEEN SENT.

CLK

&&

.PREV DISCUSSION... /ISSUED 604 PM CDT THU SEP 27 2012/

AVIATION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST COLORADO INTO A
LINE AND MOVE SOUTHEAST AND THEN THEY MAY AFFECT THE DHT AND GUY TAF
SITES. DO NOT THINK THAT THE STORMS HAVE THAT GREAT OF A CHANCE OF
MAKING IT TO AMA. HOWEVER...MORE SHOWERS AND THUNDERSTORMS MAY MOVE
NORTHEAST UNDER A SUBTROPICAL FETCH OF MOISTURE...WHICH MAY AFFECT
AMA LATER TONIGHT OR FRIDAY MORNING. WITH THE BEST CHANCE OF RAIN AT
THE DHT AND GUY TAF SITES...BELIEVE THAT LOW CLOUDS IN THE MVFR
RANGE WILL BE POSSIBLE FRIDAY MORNING INTO THE EARLY AFTERNOON. WINDS
WILL REMAIN LIGHT OUTSIDE OF THUNDERSTORMS.

PREV DISCUSSION... /ISSUED 542 PM CDT THU SEP 27 2012/

DISCUSSION...
NEXT ROUND OF SHOWERS AND TSTMS FORMING IN SERN CO AND ERN NEW MEXICO...
MOVING GENERALLY EWD. LIKELY POPS NRN ZONES AND HIGH CHC VALUES SRN
ZONES FOR TONIGHT APPEAR PLAUSIBLE. AREAL QUALIFIER WORDING WAS USED.

MUCH LIKE TODAY...LINGERING PRECIP IN MORNING HOURS WITH SOME
REDEVELOPMENT PSBL LATE FRIDAY AFTERNOON. CHC POPS WERE PLACED IN THE
GRIDS ALONG WITH AREAL QUALIFIER WORDING.

THE TREND TOWARDS LESS COVERAGE OF PRECIP ANTICIPATED FRIDAY NIGHT
THROUGH SUNDAY NIGHT IS STILL ADVERTISED IN LATEST MODELS...AND HAVE
ACCEPTED THEIR SOLUTIONS. A COUPLE MORE MINOR SHORTWAVE TROFS PROGGED
TO AFFECT SRN HIGH PLAINS FRI NIGHT THRU SUN NIGHT...WITH MAINLY
SLGT CHC POPS WARRANTED. A WEAK COLD FRONT IS SLATED TO PUSH THRU SUN
AFTERNOON AND EVENING WITH NORTH WINDS PAINTED IN THE GRIDS. DRY
WEATHER IN THE OFFING NEXT WEEK.

ANDRADE

FIRE WEATHER...
NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
THROUGH THE MIDDLE OF NEXT WEEK.

ANDRADE

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

15/05
Hazardous weather outlook, Sep 27, 6:07 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
607 PM CDT THU SEP 27 2012

OKZ001>003-TXZ001>020-281100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
607 PM CDT THU SEP 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TONIGHT ACROSS THE
OKLAHOMA AND TEXAS PANHANDLES. A FEW STORMS MAY BECOME SEVERE...
MAINLY ACROSS THE NORTHWEST HALF OF THE AREA. A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE AND
THE NORTHWESTERN AND NORTH CENTRAL TEXAS PANHANDLE THROUGH 1 AM CDT. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. IN ADDITION...HEAVY
RAIN WILL BE POSSIBLE...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE OKLAHOMA AND TEXAS
PANHANDLES FRIDAY THROUGH SUNDAY NIGHT. THESE STORMS SHOULD GENERALLY
REMAIN BELOW SEVERE LEVELS. SMALL HAIL AND GUSTY WINDS TO 55 MPH WILL
BE THE PRIMARY HAZARDS. HEAVY RAIN MAY ALSO OCCUR...WHICH COULD LEAD
TO LOCALIZED FLOODING OR FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE
ACTIVATION TONIGHT.

CLK

In the hours before

Special weather statement, Sep 27, 6:50 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
650 PM CDT THU SEP 27 2012

OKZ001-280015-
CIMARRON OK-
650 PM CDT THU SEP 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CIMARRON COUNTY UNTIL 715
PM CDT...

AT 647 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES WEST OF KENTON...OR 35 MILES NORTH OF
CLAYTON...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WHEELESS...           KENTON...             BLACK MESA PARK...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3700 10275 3700 10268 3700 10267 3700 10249
      3657 10257 3666 10301 3700 10301 3700 10300
      3701 10275
TIME...MOT...LOC 2350Z 277DEG 20KT 3695 10314

LG
Special weather statement, Sep 27, 7:15 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
715 PM CDT THU SEP 27 2012

OKZ001-280045-
CIMARRON OK-
715 PM CDT THU SEP 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CIMARRON COUNTY UNTIL 745
PM CDT...

AT 713 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF KENTON...OR 33 MILES NORTH OF
CLAYTON...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  WHEELESS...           KENTON...             BLACK MESA PARK...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3700 10275 3700 10268 3700 10267 3700 10250
      3655 10261 3664 10301 3700 10301 3700 10300
      3701 10275
TIME...MOT...LOC 0015Z 307DEG 18KT 3691 10307

LG
Special weather statement, Sep 27, 7:38 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
738 PM CDT THU SEP 27 2012

OKZ001-280115-
CIMARRON OK-
738 PM CDT THU SEP 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CIMARRON COUNTY UNTIL 815
PM CDT...

AT 735 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF KENTON...OR 27 MILES NORTH OF
CLAYTON...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  WHEELESS...           KENTON...             FELT...
  BLACK MESA PARK...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3700 10233 3651 10270 3650 10301 3700 10300
TIME...MOT...LOC 0038Z 299DEG 19KT 3681 10298

LG
Special weather statement, Sep 27, 8:09 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
809 PM CDT THU SEP 27 2012

OKZ001-280145-
CIMARRON OK-
809 PM CDT THU SEP 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CIMARRON COUNTY UNTIL 845
PM CDT...

AT 807 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTH OF WHEELESS...OR 22 MILES WEST OF
BOISE CITY...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  WHEELESS...           FELT...               BLACK MESA PARK...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3685 10301 3690 10296 3687 10250 3650 10271
      3662 10301
TIME...MOT...LOC 0109Z 299DEG 15KT 3677 10289

LG
Special weather statement, Sep 27, 8:39 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
839 PM CDT THU SEP 27 2012

OKZ001-TXZ001-280215-
CIMARRON OK-DALLAM TX-
839 PM CDT THU SEP 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN DALLAM AND
CENTRAL CIMARRON COUNTIES UNTIL 915 PM CDT...

AT 835 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF BOISE CITY...MOVING EAST AT 25
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BOISE CITY...         KEYES...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3695 10218 3650 10226 3663 10290 3693 10269
TIME...MOT...LOC 0139Z 289DEG 21KT 3677 10264

LG
Special weather statement, Sep 27, 8:56 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
856 PM CDT THU SEP 27 2012

OKZ001-280230-
CIMARRON OK-
856 PM CDT THU SEP 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CIMARRON COUNTY UNTIL 930
PM CDT...

AT 854 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER BOISE CITY...MOVING EAST AT 20 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BOISE CITY...         KEYES...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3687 10208 3651 10222 3652 10275 3689 10260
TIME...MOT...LOC 0156Z 282DEG 20KT 3674 10254

LG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 7:15 PM CDTSpecial Weather StatementAMACimarron30 min
Sep 27, 7:38 PM CDTSpecial Weather StatementAMACimarron37 min
Sep 27, 8:09 PM CDTSpecial Weather StatementAMACimarron36 min
Sep 27, 8:15 PM CDTAreal Flood AdvisoryAMACimarron5 hr
Sep 27, 8:39 PM CDTSpecial Weather StatementAMACimarron36 min
Sep 27, 8:56 PM CDTSpecial Weather StatementAMACimarron34 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.